# SDR SWAA2022082243634

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 61,368 hours, 31,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1668 INOP / [01] REPLACED EMERGENCY BATTERY PACK M1668 AS PER REFERENCE B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST; TEST NORMAL OPERATION.;[02] VERIFIED STEP 1
